MathSciNet Relay Station
MathSciNet bibliographic data
MR1752767 14M25 (13C99 14M10)
Barile, Margherita; Morales, Marcel; Thoma, Apostolos On simplicial toric varieties which are set-theoretic complete intersections. J. Algebra 226 (2000), no. 2, 880–892.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement